# SDR DALA2016121409841

- Difficulty date: December 5, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO CEILING STRUCTURE INTERCOSTAL CRACKED AT STA 636 BL 0. REPAIRED CRACKED INTERCOSTAL AT STA 636 BL 0 IAW SRM 53-00-00 REP 1 FIG 201.
